# SDR AALA202506031072

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,140 hours, 15,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR THE RIGHT BRACKET IS SO TIGHT THAT THE FLIGHT ATTENDANTS ARE HAVING TO YANK HARD TO REMOVE IT. REALIGNED GRIT BAR, PER AMM 25-61-01. OPERTIONAL CHECK GOOD.
